PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996-1997 | 78 | 2 | 125-142
Tytuł artykułu

The number of irreducible factors of a polynomial, II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
78
Numer
2
Strony
125-142
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-12-15
Twórcy
  • Department of Mathematics, University of British Columbia, Vancouver, British Columbia, V6T 1Z2, Canada
  • Centre for Experimental and Constructive Mathematics, Simon Fraser University, Burnaby, British Columbia, V5A 1S6, Canada
  • Department of Mathematics, The University of Texas at Austin, Austin, Texas 78712-1082, U.S.A.
Bibliografia
  • [1] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401.
  • [2] G. Hajós, Solution to problem 41, Mat. Lapok 4 (1953), 40-41 (in Hungarian).
  • [3] H. B. Mann, On linear relations between roots of unity, Mathematika 12 (1965), 107-117
  • [4] H. L. Montgomery and A. Schinzel, Some arithmetic properties of polynomials in several variables, in: Transcendence Theory: Advances and Applications, Academic Press, 1977, 195-203.
  • [5] C. G. Pinner and J. D. Vaaler, The number of irreducible factors of a polynomial, I, Trans. Amer. Math. Soc. 339 (1993), 809-834.
  • [6] A. Schinzel, On the number of irreducible factors of a polynomial, II, Ann. Polon. Math. 42 (1983), 309-320.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav78i2p125bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.